Joel Giedt
3d N=4 Super-Yang-Mills on a Lattice
Giedt, Joel; Lipstein, Arthur E.
Abstract
In this paper we explore a new approach to studying three-dimensional N=4 super-Yang-Mills on a lattice. Our strategy is to complexify the Donaldson-Witten twist of four-dimensional N=2 super-Yang-Mills to make it amenable to a lattice formulation and we find that lattice gauge invariance forces the model to live in at most three dimensions. We analyze the renormalization of the lattice theory and show that uncomplexified three-dimensional N=4 super-Yang-Mills can be reached in the continuum limit by supplementing the lattice action with appropriate mass terms.
Citation
Giedt, J., & Lipstein, A. E. (2018). 3d N=4 Super-Yang-Mills on a Lattice. Journal of High Energy Physics, 2018(3), Article 162. https://doi.org/10.1007/jhep03%282018%29162
Journal Article Type | Article |
---|---|
Acceptance Date | Mar 15, 2018 |
Online Publication Date | Mar 27, 2018 |
Publication Date | Mar 27, 2018 |
Deposit Date | Apr 3, 2018 |
Publicly Available Date | Apr 3, 2018 |
Journal | Journal of High Energy Physics |
Print ISSN | 1126-6708 |
Electronic ISSN | 1029-8479 |
Publisher | Scuola Internazionale Superiore di Studi Avanzati (SISSA) |
Peer Reviewed | Peer Reviewed |
Volume | 2018 |
Issue | 3 |
Article Number | 162 |
DOI | https://doi.org/10.1007/jhep03%282018%29162 |
Public URL | https://durham-repository.worktribe.com/output/1336633 |
Files
Accepted Journal Article
(390 Kb)
PDF
Published Journal Article
(408 Kb)
PDF
Publisher Licence URL
http://creativecommons.org/licenses/by/4.0/
Copyright Statement
© The Author(s) 2018 This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
You might also like
New recursion relations for tree-level correlators in anti–de Sitter spacetime
(2022)
Journal Article
Yangian Symmetry in Five Dimensions
(2022)
Journal Article
Cosmological Scattering Equations
(2021)
Journal Article
Ambitwistor Strings in Four Dimensions
(2014)
Journal Article
Amplitudes of 3D and 6D Maximal Superconformal Theories in Supertwistor Space
(2010)
Journal Article
Downloadable Citations
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
SheetJS Community Edition
Apache License Version 2.0 (http://www.apache.org/licenses/)
PDF.js
Apache License Version 2.0 (http://www.apache.org/licenses/)
Font Awesome
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search